# SDR GTIA020846

- Difficulty date: July 14, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- Engine: Pwa JT8D*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: JT8D217C
- Condition: Nicked
- Location: Nr 1 Compressor
- Part time: 33,705 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE C1 FAN BLADES ARE ROUGH AND HAVE NICKS.  NR 1, SN 718528, FAILED BORESCOPE INSPECTION , C-7 DISK 10 BLADES WITH NICKS AND MISSING MATERIAL.  2 BLADES DAMAGED NEAR TIP (1) MEASURES .140 INCH LONG  (2) MEASURES .165 INCH LONG WITH A CRACK PROPAGATING UPWARD FROM UPPER EDGE OF NICK.  ENGINE REPLACED.
